# SDR SWIA200719005

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 13,510 hours, 10,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3994 - FLOOR EMERGENCY LIGHT IS INOP.  REPLACED NR 3 ELBP INVERTER IAW MM 33-51-07.  OPS CHECK GOOD.
